×

Convergence uniforme à distance finie de mesures signees. (French) Zbl 0439.60006


MSC:

60B10 Convergence of probability measures
28C05 Integration theory via linear functionals (Radon measures, Daniell integrals, etc.), representing set functions and measures

Keywords:

signed measures
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] M.J. Geffroy et M.P. Quidel , Convergences stochastiques des répartitions ponctuelles aléatoires . Revista da Faculdade de Ciências da Universidade de Coimbra , vol. XLIX , 1974 .
[2] M.J. Geffroy et H. Zeboulon , Sur certaines convergences stochastiques des mesures aléatoires et des processus ponctuels . C. R. A. S. P. , 280 , série A , 1975 , p. 291 . MR 372998 | Zbl 0326.60062 · Zbl 0326.60062
[3] V.S. Varadarajan , Measures on topological spaces . Amer. Math. Soc. Transl. , Series 2 , t. 48 , 1961 , p. 161 - 228 . MR 148838 | Zbl 0152.04202 · Zbl 0152.04202
[4] A. Berger , Remark on separable spaces of probability measures . Annals of Mathematical Statistics , t. 19 , 1948 , p. 72 - 76 . Article
[5] E. Marczewski et R. Sikorski , Measures in non separable metric spaces . Colloq. Math. , vol. 1 , 1948 , p. 133 - 139 . Article | MR 25548 | Zbl 0037.32201 · Zbl 0037.32201
[6] R.M. Dudley , Weak convergence of probability measures on non separable metric spaces and empirical measures on Euclidean spaces . Illinois J. M. , vol. 10 , 1966 , p. 109 - 126 . Article | MR 185641 | Zbl 0178.52502 · Zbl 0178.52502
[7] R.M. Dudley , Measures on non separable metric spaces . Illinois J. M. , vol. 11 , 1967 , p. 449 - 453 . Article | MR 235087 | Zbl 0152.24501 · Zbl 0152.24501
[8] K. Lange , Borel sets of probability measures . Pacific J. M. , vol. 48 , 1973 , p. 401 . Article | MR 357723 | Zbl 0236.28002 · Zbl 0236.28002
[9] H. Robbins , Convergence of distributions . Annals of Math. Stat. , vol. 19 , 1948 , p. 72 - 76 . Article | MR 22899 | Zbl 0032.29001 · Zbl 0032.29001
[10] P. Billingsley , Convergence of probability measures . Wiley ed., 1968 . MR 233396 | Zbl 0172.21201 · Zbl 0172.21201
[11] M. Metivier , Notions fondamentales de la théorie des probabilités . Dunod éd., 1972 . Zbl 0248.60003 · Zbl 0248.60003
[12] K.R. Parthasarathy , Probability measures on metricspaces . Academic Press , 1967 . MR 226684 | Zbl 0153.19101 · Zbl 0153.19101
[13] G. Choquet , Lectures on Analysis , vol. I . W. A. Benjamin, Inc. , 1969 . · Zbl 0181.39602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.